# SDR YENA20110324227

- Difficulty date: March 24, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000364
- Aircraft time: 2,153 hours, 1,308 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Ace
- Part number: 1700064F
- Part serial: 1602
- Condition: Failed
- Location: Nr 2
- Part time: 2,153 hours, 1,308 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1243 BOS-CLT, FLIGHT CREW DECLARED EMERGENCY DUE TO FLAP FAIL, FLIGHT CONTROL NO DISPATCH, WINDSHEAR FAULT, GRN PROX FAIL.  AT FAIL, SHAKER ANTICIPATED, AP FAIL, SPOILER FAULT AUTO CONFIG TRIM FAIL.  INFLIGHT AUTO PILOT TURNED OFF AND WE DID A O FLAP WITH UNKNOWN SLAT LANDING.  REMOVED AND REPLACED SFACE NR 2 ALL FAULTS CLEARED FLAPS OPS NORMAL.
